Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Low WBC count due to Novocaine or cancer ?

I have a friend who was just called back to see her doctor about a low white blood cell count. My friend is now worried about cancer . What are other possible causes of low white blood cell counts. She also had some dental work done that involved Novocaine a few days before her blood work. Could that affect the white blood cell count?
Asked On : Tue, 1 May 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Decreased WBC count, leukopenia, is seen when supply is depleted by infection or treatment such as chemotherapy or radiation therapy, or when a hematopoietic stem cell abnormality does not allow normal growth/maturation within the bone marrow, such as myelodysplastic syndrome or leukemia. Leukopenia (decrease in WBC) is most often due to a lower number of neutrophils, referred to as neutropenia.
dental procedures or Novocaine have no role.
can u tell me exact counts( like wbc platelets etc)and symptoms he has.then we can have a conclusion
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor